BRAF/MEK inhibition remains standard of care for treatment of BRAF-mutated non–small cell lung cancer (NSCLC). Although common adverse events (AEs) have been reported through clinical trials and ongoing clinical practice, only a handful of reports have detailed unusual adverse events associated with these medications. This report presents a patient with BRAF-mutated NSCLC treated with dabrafenib and trametinib who experienced 2 unusual AEs—Sweet syndrome and MEK-associated retinopathy—that responded to steroid treatment. The patient was able to continue BRAF/MEK inhibition through a coordinated multidisciplinary approach. This case highlights the importance for all clinicians to recognize unusual AEs associated with BRAF/MEK inhibition, particularly in the setting of expanded use for all BRAF V600E–mutated solid tumors.
You are looking at 1 - 1 of 1 items for
- Author: Rohan Maniar x
- Refine by Access: All x